# SDR USAA2010071291394

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 27,835 hours, 17,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 759 - PHL-ORD - EMERGENCY LIGHTS - ROW 12ABC SEAT MOUNTED FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  REPLACED WIRING HARNESS (26-3351-3-0011) ON SEAT MOUNTED EMERGENCY LIGHT PER AIRCRAFT WIRING MANUAL REFERENCE 33-51-08.  OPERATIONAL CHECK WAS GOOD.
